# SDR FDEA201205011687

- Difficulty date: May 1, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 48,719 hours, 14,816 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND, LENGTH 13MM AT RT WING BOTTOM  SKIN LANDING PLATE AREA. REPAIRED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
